RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 17, Issue 1, Pages 57–65 (Mi mz7223)  

Inhomogeneous semigroups of commuting operators

Yu. V. Plyushchev

Kazan' Aviation Institute

Abstract: The concepts of the homogeneously continuable semigroup of operators, and of infinitesimal and reproducing families of a semigroup, are introduced. The class of strongly continuous homogeneously continuable semigroups of commuting linear operators is discussed. This class contains in particular the class $(C_0)$ of homogeneous semigroups. An analog of the Hill–Yosida theorem is proved for it.

Full text: PDF file (638 kB)

English version:
Mathematical Notes, 1975, 17:1, 34–38

Bibliographic databases:

UDC: 519.4:517:513.88
Received: 20.05.1974

Citation: Yu. V. Plyushchev, “Inhomogeneous semigroups of commuting operators”, Mat. Zametki, 17:1 (1975), 57–65; Math. Notes, 17:1 (1975), 34–38

Citation in format AMSBIB
\Bibitem{Ply75}
\by Yu.~V.~Plyushchev
\paper Inhomogeneous semigroups of commuting operators
\jour Mat. Zametki
\yr 1975
\vol 17
\issue 1
\pages 57--65
\mathnet{http://mi.mathnet.ru/mz7223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=361918}
\zmath{https://zbmath.org/?q=an:0316.47024}
\transl
\jour Math. Notes
\yr 1975
\vol 17
\issue 1
\pages 34--38
\crossref{https://doi.org/10.1007/BF01093839}


Linking options:
  • http://mi.mathnet.ru/eng/mz7223
  • http://mi.mathnet.ru/eng/mz/v17/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:98
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020